# SDR 20000524SH013

- Difficulty date: May 11, 2000
- Submitted: May 24, 2000
- Operation: General aviation
- Aircraft: N690JH
- Make and model: Gulstm 690B
- Aircraft serial: 11529
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 500012263
- Condition: Broken
- Location: Bs 99.00
- Part time: 5,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD RUDDER CABLES HAD BROKEN WIRE STRANDS AT LEFT AND RIGHT PULLEY AT BS 99.00.  FOUND DURING 100-HOUR INSPECTION.  ROTATED CABLES 10 DEGREES FROM PULLEY TO SEE BROKEN WIRE STRANDS.  CAUSE,  DETERIORATION DUE TO TIME. AIRCRAFT TT:  5,313 HOURS.  REPLACED CABLE ASSY.  (LEFT FROM RUDDER PEDAL AFT TO TURNBARREL AT STA 335.00) AND (RIGHT FROM RUDDER PEDAL AFT TO TURNBARREL AT STA 353.00).
